# SDR 98ZZZX2809

- Difficulty date: July 29, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N761VZ
- Make and model: Cessna T210M
- Aircraft serial: 21062565
- System (JASC): 2571 · Battery Box Structure
- Part: Battery Box
- Condition: Corroded
- Location: Firewall
- Part time: 2,113 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL INSPECTION, RIVETS IN BOTTOM OF BOX WERE FOUND CORRODED AND MISSING UNDER PLASTIC LINER ALLOWING ACID INTO COCKPIT.  MORE FREQUENT INSPECTION RECOMMENDED.
